(888) 687-4334
Menu

TheraFlu Power Pods K-Cup Severe Cold and Flu Relief Nighttime Formula, Honey Lemon with Chamomile & White Tea Flavor

RDC10773513

$ 14.99 $ 21.95

Kick your cold and flu symptoms to the curb with new, fast acting and powerful Theraflu Power Pods PM! Don't let your cold and flu symptoms hold you back from getting a restful sleep, instead let Theraflu Power Pods provide you with quick relief from the toughest symptoms!

Theraflu Power Pods offer warm, soothing cold and flu symptom relief that is easily and quickly brewed with the simple press of a button. Coming in a honey-lemon infused with chamomile and white tea flavor, simply insert the pods into your single-serve coffee machine, such as a Keurig. Then, press brew and begin sipping your way to relief instantly!

Theraflu Power Pods are the #1 cold and flu hot liquid brand that is on the market today that treat a variety of severe symptoms from the cold and flu, such as: nasal congestion, sore throat pain, cough, headache, itchy and watery eyes, scratchy throat, body aches, fever, runny nose, and sneezing.

Turn your coffee machine into a powerful cold and flu ninja when Theraflu Power Pods unleash the power of warm, effective, and convenient relief today!

Made in the USA

Instructions:

  • Do not use more than directed
  • Take every 4 hours, while symptoms persist
  • Do not take more than 5 pods in 24 hours, unless directed by a doctor
  • Do not remove the foil seal, as the pod will not work properly
  • Place pod in compatible brewer
  • Use a minimum of 8 ounces of water
  • When finished, the pod will be hot and may drip. To prevent dripping, tilt the pod during removal
  • Remove the used pod and clean the brewer after use with a minimum of 8 ounces of water
  • Sip while hot. Pod should be consumed within 10 to 15 minutes    

Warnings:

Liver warning: this product contains acetaminophen. Severe liver damage may occur if you take more than 4,000MG of acetaminophen in 24 hours, if you use with other drugs containing acetaminophen, and if you consume 3 or more alcoholic beverages every day while using this product.

Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include, skin reddening, blisters, or a rash. If a skin reaction occurs, stop use and seek medical attention right away. 

Throat pain warning: If sore throat is severe, persists for more than 2 days, or is accompanied by a fever, headache, rash, nausea, or vomiting, contact your doctor immediately. 

This product should NOT be used:

  • In children under 12 years of age
  • If you are allergic to acetaminophen
  • With any other prescription and nonprescription drug that contains acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
  • With any other product containing diphenhydramine, even one used on the skin
  • If you are taking a prescription MAOI, or for 2 weeks after stopping the MAOI drug. If you are unsure if your prescription medicine contains an MAOI, consult your doctor or pharmacist before taking this product.

Ask a doctor or pharmacist before use if you have or are taking any of the following:

  • Liver Disease
  • Heart Disease
  • High Blood Pressure
  • Thyroid Disease
  • Diabetes
  • Glaucoma
  • Trouble Urinating
  • A breathing problem, such as emphysema or COPD
  • Cough that occurs with too much mucus
  • Cough that lasts or is chronic, such as those that occur with smoking, asthma, or emphysema
  • If you are taking sedatives or tranquilizers
  • If you are taking the blood thinning drug, warfarin

When using this product, do not exceed recommended dosage, avoid alcoholic drinks, drowsiness may occur, alcohol, sedatives and tranquilizers may increase drowsiness. Be careful when driving a motor vehicle or operating machinery. Excitability may occur, especially in children. 

Stop use and ask your doctor if:

- Nervousness, dizziness, or sleeplessness occurs

- Fever gets worse or lasts more than 3 days

- Redness or swelling is present

- New symptoms occur

- Pain, cough or nasal congestion gets worse or lasts more than 7 days

- Cough returns, or occurs with a rash or headache that lasts. These could be a sign of a serious condition. 

If pregnant or breast feeding, ask your doctor before use. Keep out of reach of children. In case of overdose, seek medical help or contact a Poison Control Center immediately. Prompt medical care is critical for adults as well as for children, even if you don't notice any symptoms. 

TheraFlu Power Pods K-Cup Severe Cold and Flu Relief Nighttime Formula, Honey Lemon with Chamomile & White Tea Flavor Tags

Acetaminophen | Adult Only | All Through the night | Body Aches | chest congestion | Cold | cold & flu | Cold & Flu Medicine | Cold and Cough | cold and flu | Cold and Flu Medicine | cold and flu relief | Cold and Flu Reliever | cold and flu season | Cold Cough | Cold Hot Therapy | Cold Medication | Cold Medicine | Cold Remedy Medicine | Cold Symptom | Cold Symptoms | Cold Therapy | Cold Therapy Pain Relief | Cold Throat Spray | Common Cold | Complete Respiratory System: Sinus | congestion | Congestion Relief | Cough | cough and cold relief | Cough suppressant | Cough Suppressents | Coughing | Daytime Cold Medicine | Fever Reducer | Fever Relief | Flu | Flu Medicine | flu prevention | flu protection | Flu Test | Headache Relief | Headaches | Hot Cold Therapy | influenza | Influenza A & B | Influenza Test | Nasal Congestion Relief | Nighttime Cold and Flu Medicine | Nighttime Cold Medicine | Nighttime Flu Medicine | Nighttime Medicine | Pain Relief | Relief | Runny Nose | sinus pressure | Sinus pressure relief | Sinus relief | sneezing | sore throat | Test for Flu | Theraflu | Theraflu Power Pods | Theraflu Power Pods PM |

You also Viewed

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Join our Mailing List

Sign up to receive our weekly email and get 5% off your first purchase.